# SDR SWAA2021051383640

- Difficulty date: March 6, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED SKATE ANGLE AT B.S. 1007-1009; R.B.L. 14; W.L. 308. / REMOVED AND REPLACED SKATE ANGLE P/N 147A3000 PO# 773653/3 AT BS 1007 TO BS 1016 RBL 14 WL 308 IAW SRM 51-40-02 AND DWG 147A0030 REV B 57049U 19MAR2020
